# SDR DL76G070526

- Difficulty date: May 12, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 32,716 hours, 4,964 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710404
- Part serial: 994
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUELING RT FUEL QTY DISPLAY IN FLIGHT COMPARTMENT INOP.  RESET C/B QTY 1 AND 2 ALSO READ OUT FUEL QTY PROCESSOR FAULTS INDICATED AL COMPENSATORS AFTER CLEARED MEMORY RERACKED PROCESSOR NO HELP IND BLANK.  REPLACED F/Q PROCESSOR BORROWED FROM KLM AND OPS CK OK.
